# SDR AALA20151023008

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ACFT BAY AREA, CABIN FLOORBOARD TRANSVERSE SUPPORT CRACKED, STATION 540, BL 0, JUST INBD OF SUPPORT FRAME.  INSTALLED NEW FLOOR SUPPORT AT STATION 540, BL 0 IAW SRM 51-10-02 & SRM 51-40-02.
